Mostafa Bendahmane
Mostafa Bendahmane
Adresse e-mail validée de
Citée par
Citée par
A reaction–diffusion system modeling predator–prey with prey-taxis
BE Ainseba, M Bendahmane, A Noussair
Nonlinear Analysis: Real World Applications 9 (5), 2086-2105, 2008
Renormalized solutions for a nonlinear parabolic equation with variable exponents and L1-data
M Bendahmane, P Wittbold, A Zimmermann
Journal of differential equations 249 (6), 1483-1515, 2010
Analysis of a class of degenerate reaction-diffusion systems and the bidomain model of cardiac tissue
M Bendahmane, KH Karlsen
Preprint series. Pure mathematics http://urn. nb. no/URN: NBN: no-8076, 2005
Renormalized solutions for nonlinear elliptic equations with variable exponents and L1 data
M Bendahmane, P Wittbold
Nonlinear Analysis: Theory, Methods & Applications 70 (2), 567-583, 2009
Analysis of a finite volume method for a cross-diffusion model in population dynamics
B Andreianov, M Bendahmane, R Ruiz-Baier
Mathematical Models and Methods in Applied Sciences 21 (02), 307-344, 2011
Renormalized entropy solutions for quasi-linear anisotropic degenerate parabolic equations
M Bendahmane, KH Karlsen
SIAM journal on mathematical analysis 36 (2), 405-422, 2004
On some anisotropic reaction-diffusion systems with L1-data modeling the propagation of an epidemic disease
M Bendahmane, M Langlais, M Saad
Nonlinear Analysis: Theory, Methods & Applications 54 (4), 617-636, 2003
Renormalized solutions of an anisotropic reaction-diffusion-advection system with L^ 1 data
M Bendahmane, KH Karlsen
Communications on Pure and Applied Analysis 5 (4), 733, 2006
Discrete duality finite volume schemes for doubly nonlinear degenerate hyperbolic-parabolic equations
B Andreianov, M Bendahmane, KH Karlsen
Journal of Hyperbolic Differential Equations 7 (01), 1-67, 2010
Nonlinear anisotropic elliptic and parabolic equations in RN with advection and lower order terms and locally integrable data
M Bendahmane, KH Karlsen
Potential Analysis 22 (3), 207-227, 2005
Finite volume methods for degenerate chemotaxis model
B Andreianov, M Bendahmane, M Saad
Journal of computational and applied mathematics 235 (14), 4015-4031, 2011
Conservative cross diffusions and pattern formation through relaxation
M Bendahmane, T Lepoutre, A Marrocco, B Perthame
Journal de mathématiques pures et appliquées 92 (6), 651-667, 2009
Well-posedness results for triply nonlinear degenerate parabolic equations
B Andreianov, M Bendahmane, KH Karlsen, S Ouaro
Journal of Differential Equations 247 (1), 277-302, 2009
On a two-sidedly degenerate chemotaxis model with volume-filling effect
M Bendahmane, KH Karlsen, JM Urbano
Mathematical Models and Methods in Applied Sciences 17 (05), 783-804, 2007
A reaction-diffusion system with cross-diffusion modeling the spread of an epidemic disease
M Bendahmane, M Langlais
Journal of Evolution Equations 10, 883-904, 2010
On 3D DDFV discretization of gradient and divergence operators. I. Meshing, operators and discrete duality
B Andreianov, M Bendahmane, F Hubert, S Krell
IMA Journal of Numerical Analysis 32 (4), 1574-1603, 2012
An approximation result in generalized anisotropic Sobolev spaces and applications
M Bendahmane, M Chrif, S El Manouni
Zeitschrift für Analysis und ihre Anwendungen 30 (3), 341-353, 2011
A multiresolution space‐time adaptive scheme for the bidomain model in electrocardiology
M Bendahmane, R Bürger, R Ruiz‐Baier
Numerical Methods for Partial Differential Equations 26 (6), 1377-1404, 2010
Anisotropic nonlinear elliptic systems with measure data and anisotropic harmonic maps into spheres.
M Bendahmane, KH Karlsen
Electronic Journal of Differential Equations (EJDE)[electronic only] 2006 …, 2006
Structural stability for variable exponent elliptic problems, II: The p (u)-Laplacian and coupled problems
B Andreianov, M Bendahmane, S Ouaro
Nonlinear Analysis: Theory, Methods & Applications 72 (12), 4649-4660, 2010
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20